# SDR AC2A112006

- Difficulty date: October 31, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 477 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Coupling
- Part number: 3G6430A01453
- Part serial: K55
- Condition: Worn
- Location: Tail Rotor
- Part time: 478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE WORN IN SHANK, REPLACED COUPLING.
